SAMUEL P. MARYNICK, M.D.; WARREN R. FAGADAU, M.D.; LEWIS A. DUNCAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
The glucagonoma syndrome has been the subject of recent papers (1-7) that have dealt with descriptions of the glucagonoma syndrome (1, 2), observations as to the mechanism of the characteristic glucagonoma skin rash (3, 4), or have been reports of successful or unsuccessful chemotherapy (1, 5-7). We describe here the third reported case where dimethyltriazenoimidazole carboxamide (dacarbazine) has produced clinical remission in a metastatic alpha-cell pancreatic tumor.
A 59-year-old woman presented in July 1977 with skin rash and vomiting. Medical evaluation revealed a pancreatic tumor. Plasma glucagon level was "15 times normal" preoperatively. At surgery an islet-cell tumor was found
MARYNICK SP, FAGADAU WR, DUNCAN LA. Malignant Glucagonoma Syndrome: Response to Chemotherapy. Ann Intern Med. 1980;93:453–454. doi: 10.7326/0003-4819-93-3-453
Download citation file:
Published: Ann Intern Med. 1980;93(3):453-454.
Gastroenterology/Hepatology, Gastrointestinal Cancer, Hematology/Oncology, Pancreatic Cancer, Pancreatic Disease.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use